Continued fractions as sums of unit fractions
Carsten Elsner; Jürgen W. Sander; Jörn Steuding
Mathematica Slovaca (2001)
- Volume: 51, Issue: 3, page 281-293
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- BLEICHER M. N., A new algorithm for the expansion of Egyptian fractions, J. Number Theory 4 (1972), 342-382. (1972) Zbl0243.10024MR0323696
- BLUMER F., Über das Wachstum der Näherungsnenner halbregelmäßiger Kettenbrüche, Comment. Math. Helv. 10 (1937), 97-109. (1937) Zbl0018.00801MR1509569
- GUY R. K., Unsolved Problems in Number Theory, (2nd ed.), Springer, New York-Beгlin-Heidelberg, 1994. (1994) Zbl0805.11001MR1299330
- PERRON O., Die Lehre von den Kettenbrüchen, , Teubner, Leipzig, 1929. (1929)
- RIEGER G. J., Sums of unit fractions having long continued fractions, Fibonacci Quart. 31 (1993), 338-340. (1993) Zbl0786.11005MR1240622
- RIEGER G. J., "Teeraum" conversation